# SDR UG8A201710120001

- Difficulty date: October 12, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N505UP
- Make and model: Gulstm GIV
- Aircraft serial: 1439
- Aircraft time: 5,013 hours, 3,156 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Part number: 1159CS20052
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 5,013 hours, 3,156 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUST COMING FROM THE LEFT HORIZONTAL-VERTICAL PIVOT LUG FITTING HALVES AND BEARING BORE.  OVERSIZED TO FIRST OVERSIZE. CADMIUM PLATED IAW QQ-P-416 TYPE 2 CLASS 3.  INSTALLED OVERSIZE BEARING IAW GAMPS 7120. ALL REWORK WAS ACCOMPLISHED IAW DRAWING SE05455106 REV IR.
